<  Back to the Polytechnique Montréal portal

Robust Disturbance Attenuation for Discrete-Time Active Fault Tolerant Control Systems With Uncertainties

P. Shi, El-Kébir Boukas, S. K. Nguang and X. P. Gu

Article (2003)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/25495/
Journal Title: Optimal Control Applications & Methods (vol. 24, no. 2)
Publisher: Wiley
DOI: 10.1002/oca.722
Official URL: https://doi.org/10.1002/oca.722
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:11
Cite in APA 7: Shi, P., Boukas, E.-K., Nguang, S. K., & Gu, X. P. (2003). Robust Disturbance Attenuation for Discrete-Time Active Fault Tolerant Control Systems With Uncertainties. Optimal Control Applications & Methods, 24(2), 85-101. https://doi.org/10.1002/oca.722

Statistics

Dimensions

Repository Staff Only

View Item View Item